Katalog GES

Showing 1 - 20 of 59 for search: 'Grossman, Jerrold W', query time: 1.16s
No Cover Image
by Grossman, Jerrold W. in Mathematics Magazine Vol. 60, No. 4 (1987), p. 243-248
...10.2307/2689350 doi 2689350 2689350 ger GBVCP eng Grossman, Jerrold W. Problems Elektronische...

Volltext
Volltext
Article
Add to Favorites
    No Cover Image
    by Grossman, Jerrold W. in Teaching children mathematics Vol. 16, No. 7 (2010), p. 382-383
    ...j w g jw jwg...

    Volltext
    Article
    Add to Favorites
      No Cover Image
      by Grossman, Jerrold W. in The Mathematics Teacher Vol. 87, No. 1 (1994), p. 60-62
      ...j w g jw jwg...

      Volltext
      Article
      Add to Favorites
        No Cover Image
        by Grossman, Jerrold W. in The American Mathematical Monthly Vol. 90, No. 10 (1983), p. 708-709
        ...j w g jw jwg...

        Volltext
        Volltext
        Article
        Add to Favorites
          No Cover Image
          by Grossman, Jerrold W. in The American Mathematical Monthly Vol. 86, No. 2 (1979), p. 128-129
          ...j w g jw jwg...

          Volltext
          Volltext
          Article
          Add to Favorites
            No Cover Image
            by Grossman, Jerrold W. in The American Mathematical Monthly Vol. 107, No. 7 (2000), p. 664-668
            ...10.2307/2589138 doi 2589138 2589138 ger GBVCP eng Grossman, Jerrold W. Watts, Duncan J.: Small...

            Volltext
            Volltext
            Article
            Add to Favorites
              No Cover Image
              by Grossman, Jerrold W. in The American Mathematical Monthly Vol. 84, No. 9 (1977), p. 748-749
              ...j w g jw jwg...

              Volltext
              Volltext
              Article
              Add to Favorites
                No Cover Image
                by Grossman, Jerrold W. in The American Mathematical Monthly Vol. 89, No. 2 (1982), p. 130-131
                ...10.2307/2320935 doi 2320935 2320935 ger GBVCP eng Grossman, Jerrold W. Elementary Problems: E2926-E...

                Volltext
                Volltext
                Article
                Add to Favorites
                  No Cover Image
                  by Grossman, Jerrold W. in The American Mathematical Monthly Vol. 85, No. 6 (1978), p. 498-499
                  ...10.2307/2320085 doi 2320085 2320085 ger GBVCP eng Grossman, Jerrold W. E2645 Elektronische...

                  Volltext
                  Volltext
                  Article
                  Add to Favorites
                    No Cover Image
                    by Grossman, Jerrold W. in Transactions of the American Mathematical Society Vol. 201 (1975), p. 161-176
                    ... MSC Grossman, Jerrold W. A Homotopy Theory of Pro-Spaces Elektronische Ressource Online-Ressource...

                    Volltext
                    Volltext
                    Article
                    Add to Favorites
                      No Cover Image
                      by Grossman, Jerrold W. in The Mathematics Teacher Vol. 102, No. 5 (2009), p. 330
                      ...20876371 20876371 ger GBVCP eng Grossman, Jerrold W. PROBLEM 28, FEBRUARY 2008 Elektronische...

                      Volltext
                      Article
                      Add to Favorites
                        No Cover Image
                        by Grossman, Jerrold W. in The American Mathematical Monthly Vol. 88, No. 6 (1981), p. 445-446
                        ...10.2307/2321836 doi 2321836 2321836 ger GBVCP eng Grossman, Jerrold W. E2828 Elektronische...

                        Volltext
                        Volltext
                        Article
                        Add to Favorites
                          No Cover Image
                          by Grossman, Jerrold W. in Proceedings of the American Mathematical Society Vol. 64, No. 2 (1977), p. 372-373
                          ... isomorphism MSC Serre spectral sequence MSC Grossman, Jerrold W. Shorter Notes: Homology Tori with Nontrivial...

                          Volltext
                          Volltext
                          Article
                          Add to Favorites
                            No Cover Image
                            by Grossman, Jerrold W. in The Mathematics Teacher Vol. 103, No. 9 (2010), p. 630
                            ...j w g jw jwg...

                            Volltext
                            Article
                            Add to Favorites
                              No Cover Image
                              by Engl, Heinz W. in The American Mathematical Monthly Vol. 87, No. 4 (1980), p. 303
                              ...h w e hw hwe...

                              Volltext
                              Volltext
                              Article
                              Add to Favorites
                                No Cover Image
                                by Briggs, W. E. in Mathematics Magazine Vol. 61, No. 4 (1988), p. 260-266
                                .... Wardlaw, William P. Klamkin, Murray S. Kung, Sidney Grossman, Jerrold W. Schwenk, Allen J. Klein, Benjamin...

                                Volltext
                                Volltext
                                Article
                                Add to Favorites
                                  No Cover Image
                                  by Froemke, Jon in The American Mathematical Monthly Vol. 95, No. 4 (1988), p. 289-307
                                  ...-article DE-601 Grossman, Jerrold W. in The American Mathematical Monthly Vol. 95, No. 4 (1988), p. 289-307...

                                  Volltext
                                  Volltext
                                  Article
                                  Add to Favorites
                                    No Cover Image
                                    by Wardlaw, William P. in The American Mathematical Monthly Vol. 103, No. 10 (1996), p. 907
                                    ...w p w wp wpw...

                                    Volltext
                                    Volltext
                                    Article
                                    Add to Favorites
                                      No Cover Image
                                      by Bragg, L. R. in Mathematics Magazine Vol. 56, No. 1 (1983), p. 41-42
                                      ...-601 Grossman, Jerrold W. in Mathematics Magazine Vol. 56, No. 1 (1983), p. 41-42 56:1<41-42 (DE-601...

                                      Volltext
                                      Volltext
                                      Article
                                      Add to Favorites
                                        No Cover Image
                                        by Froemke, Jon in The American Mathematical Monthly Vol. 100, No. 2 (1993), p. 180-183
                                        ..., Jerrold W. in The American Mathematical Monthly Vol. 100, No. 2 (1993), p. 180-183 100:2<180-183 (DE-601...

                                        Volltext
                                        Volltext
                                        Article
                                        Add to Favorites

                                          Narrow Search

                                          Library Services

                                          Search Options

                                          Quick links

                                          Orientation